# SDR DALA2021090705262

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 89,156 hours, 23,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 L4 DOOR SLIDE W/N ARM. CORRECTIVE ACTION: ALIGNED PACKBOARD PER B757 AMM 52-02 DOOR + SLIDE NML. (7634744)
